Finding results for certain relatives of the Appell polynomials
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 151-167
Published online 2019 Jan 31
Mahvish Ali, Subuhi Khan
Aligarh Muslim University; Aligarh Muslim University
Abstract : In this article, a hybrid family of polynomials related to the Appell polynomials is introduced. Certain properties including quasi-monomiality, differential equation and determinant definition of these polynomials are established. Further, applications of Carlitz's theorem to these polynomials and to certain other related polynomials are considered. Examples providing the corresponding results for some members belonging to this family are also considered.
Keywords : Appell polynomials, Boas-Buck polynomials, operational techniques, monomiality principle, Carlitz's theorem
MSC numbers : 33C45, 33C99, 33E20
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by, Ltd